# SDR A6WA2017022244809

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,866 hours, 30,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY, CREW REPORTED THAT THE EMERGENCY LIGHTS DID NOT WORK AFT OF ROW 8. ROW 9 THROUGH 12 ARE NOT WORKING.
